# SDR FDEA201104271652

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,989 hours, 32,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 1183
- Condition: Dislodged
- Location: L1 Door
- Part time: 3,336 hours, 2,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND SLIDE PACK SITTING ON MAIN DECK FLOOR.  R & R EVACUATION SLIDE ASSY ON THE L1 DOOR REF MM 25-60-015-2.  ACFT OK TO CONTINUE AT THIS TIME.   PREMATURE REMOVAL/INSTALLATION.
